MathSciNet Relay Station
MathSciNet bibliographic data
MR2262845 (2007i:43003) 43A15 (43A10 46L10 47D03)
Graham, Colin C.; Lau, Anthony T. M. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1129–1160 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement